# SDR UALA2011090504809

- Difficulty date: September 5, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 65,664 hours, 24,385 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LATCH TORQUE TUBE SHEARED.  INTERIM REPAIR ACCOMPLISHED TO TORQUE TUBE-DOOR IS NOW CLOSED, AMD LATCHED.  FERRY FLT TO BE UNPRESSURIZED.  DID A WALK AROUND AND IS IN A CONDITION FOR SAFE FLIGHT FOR A TYPE II FERRY FROM SEA TO SFO FOR REPAIR.  FOUND AFT CARGO DOOR TORQUE TUBE SHEARED.  SECURED TORQUE TUBE WITH CLAMP.  DOOR OPENS AND CLOSES NORMALLY.  CARGO DOOR CONTROL CB PULLED & COLLARED.  RPL'D TORQUE TUBE.
